# SDR DALA1169723753

- Difficulty date: October 4, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 29671
- Aircraft time: 33,335 hours, 12,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141A350217
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT 3753 RIGHT SIDE OF FUSELAGE DAMAGED BY JET TUG BEAR STRAP AT STA 259 RIGHT.  REPAIRED PER ERA 497117-14.
